SMF

$K$-unirationality of conic bundles over large arithmetic fields

$K$-unirationality of conic bundles over large arithmetic fields

V.I. Yanchevskiĭ
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 11G25
  • Pages : 311-320
  • DOI : 10.24033/ast.176

We prove that if a conic bundle surface over a rational curve is defined over a pseudo-real closed (or $p$-adically closed) field $K$ and has a $K$-rational point then it is $K$-unirational. We also obtain the corresponding result for the so-called 'large' arithmetic fields $K$, which are suitable intersections of finitely many Henselizations of $\mathbb {Q}$.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...